Communications in Mathematical Physics

Renormalization of lattice Feynman integrals with massless propagators

Thomas Reisz

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 117, Number 4 (1988), 639-671.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104161822

Mathematical Reviews number (MathSciNet)
MR0953825

Zentralblatt MATH identifier
0651.58039

Subjects
Primary: 81E15
Secondary: 81C30 81E25

Citation

Reisz, Thomas. Renormalization of lattice Feynman integrals with massless propagators. Comm. Math. Phys. 117 (1988), no. 4, 639--671. https://projecteuclid.org/euclid.cmp/1104161822


Export citation